# SDR SWIA972208

- Difficulty date: December 25, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 27,130 hours, 31,775 cycles
- Engine: Pwa PW118
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LIGHT SMOKE IN CABIN ON DESCENT TO RDD.  RAN MEMORY/FLOW CHECK LIST (NO OXY OR SMOKE GOGGLES), RECIRC/GASPER OFF, THEN RIGHT, THEN LEFT PAC AND STOPPED SMOKE.  DID FULL RAMP CHECK OF PACKS, UNABLE TO DUPLICATE. INSPECTED BOTH PACKS AND RAM AIR VALVES FOR DISCREPANCIES.  NONE FOUND.  RAN PACKS WITH ENGINE AND APU BLEEDS.  OPS CHECK GOOD.  NO SMOKE NOTED.
